How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd, Board certified internist
Category: Urology
Satisfied Customers: 63757
Experience:  In internal medicine we deal with prostate, bladder and kidney diseases, including cancers.
Type Your Urology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I am being treated urinary tract infection with Amoxicillin

Customer Question

I am being treated for a urinary tract infection with Amoxicillin and my urine is getting liter
but I get spell where my whole body tingle and burns with pain in my loser back is this normal?
Submitted: 3 months ago.
Category: Urology
Expert:  DrThomasMd replied 3 months ago.


No it is not normal.

Might be a lower back spine problem.

Might be a neurologic problem.

Might be a side effect of the medicine.

Call your doctor or his answering service.

Or, go to the ER.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here